Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 6, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Feb 13, 2007, 4:23 PM EST for Indian River County, Saint Lucie County, Florida. It was in force for 67 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 13, 2007, 4:23 PM EST (21:23 UTC)
- Expired
- Feb 13, 2007, 5:30 PM EST
- In force
- 67 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
The radar
The Melbourne radar (KMLB), 59 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 13, 4:30 PM EST | HAIL 0.75 | 4 Ese Fellsmere, FL | A BRIEF PERIOD OF HAIL |
| Feb 13, 4:30 PM EST | HAIL 0.88 | 5 W Vero Beach, FL | DIME TO NICKEL SIZE HAIL |
| Feb 13, 4:31 PM EST | TSTM WND DMG | Sebastian, FL | TREE LIMBS 3 TO 5 INCHES DIAMETER DOWN AND PEA SIZE HAIL |
| Feb 13, 4:40 PM EST | TSTM WND GST 58 | 8 S Vero Beach, FL | I-95 AND ENDRIO ROAD SPANISH LAKES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 13, 12:54 PM EST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 728 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 132125 SVRMLB FLC061-111-132230- /O.NEW.KMLB.SV.W.0006.070213T2123Z-070213T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 425 PM EST TUE FEB 13 2007 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN INDIAN RIVER COUNTY IN EAST CENTRAL FLORIDA... THIS INCLUDES THE CITIES OF...SEBASTIAN...WINTER BEACH...WABASSO... VERO BEACH...INDIAN RIVER SHORES...GIFFORD...FELLSMERE...VERO BEACH SOUTH... ST. LUCIE COUNTY IN EAST CENTRAL FLORIDA... THIS INCLUDES THE CITIES OF...WALTON...FORT PIERCE INLET...WHITE CITY...SAINT LUCIE NUCLEAR PLANT...INDRIO...FORT PIERCE... * UNTIL 530 PM EST * AT 422 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS EXTENDED FROM AROUND BLUE CYPRESS LAKE TO FORT DRUM AND JUST NORTH OF LAKE OKEECHOBEE. THE LINE WAS MOVING EAST AROUND 45 MPH. * THE SEVERE THUNDERSTORM WILL SWEEP ACROSS COASTAL SECTIONS FROM SEBASTIAN TO VERO BEACH AND FORT PIERCE THROUGH ABOUT 515 PM. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. LAT...LON 2781 8071 2729 8067 2728 8009 2782 8023 $$ RL
1 follow-up statement
000
WWUS52 KMLB 132155
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
455 PM EST TUE FEB 13 2007
FLC061-111-132230-
/O.CON.KMLB.SV.W.0006.000000T0000Z-070213T2230Z/
ST. LUCIE FL-INDIAN RIVER FL-
455 PM EST TUE FEB 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR EASTERN INDIAN RIVER AND NORTHERN ST. LUCIE COUNTIES...
AT 451 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE FROM JUST SOUTH OF VERO BEACH TO JUST WEST
OF FT PIERCE AND INTO WEST CENTRAL SECTIONS OF ST LUCIE COUNTY...
MOVING EAST AT 45 MPH.
THE STORMS WILL SWEEP ACROSS NORTHERN SECTIONS OF ST LUCIE
COUNTY...INCLUDING FT PIERCE AND NEAR THE ST LUCIE NUCLEAR POWER
PLANT THROUGH 530 PM.
SEVERAL REPORTS OF HAIL AND WIND DAMAGE HAVE BEEN RECEIVED FOR
EASTERN SECTIONS OF INDIAN RIVER COUNTY AND IN NORTHWEST SECTIONS OF
ST LUCIE COUNTY.
LAT...LON 2780 8048 2747 8065 2729 8067 2728 8009
2782 8023
$$
RLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 1:49 PM EST, 2 hours 34 minutes earlier.
Area forecast discussion, Feb 13, 1:49 PM EST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
149 PM EST TUE FEB 13 2007
.DISCUSSION...
...SEVERE WEATHER THREAT CONTINUES THROUGH EARLY EVENING...
...FREEZING TEMPERATURES POSSIBLE FOR EARLY SATURDAY MORNING...
.DISCUSSION...
CURRENTLY...SVR THUNDERSTORM WATCH #21 ISSUED BY SPC IS IN EFFECT
THROUGH 7 PM THIS EVENING. LOCAL MESOSCALE MODELS STILL INDICATE
SCATTERED CELLS SHOULD DEVELOP ACROSS EAST CENTRAL FL DURING THE
LATE AFTERNOON AND TRACK QUICKLY TOWARD THE EAST COAST. MAIN SVR
THREATS INCLUDE HAIL AND DAMAGING WINDS BUT THERE WILL ALSO BE A
LOW THREAT FOR AN ISOLATED TORNADO AS STORMS APPROACH BACKED LOW
LEVEL INFLOW ALONG THE COASTAL ZONE NEAR THE EAST COAST SEA BREEZE
BOUNDARY.
TONIGHT...EXPECT MOST OF THE CONVECTION TO PUSH OFF ACROSS THE
ATLANTIC WATERS THROUGH THE LATE EVENING HOURS BUT WILL KEEP
SCATTERED POPS FOR THE EARLY EVENING. DEEPENING LOW PRESSURE WILL
ORGANIZE NEAR THE MID ATLANTIC OVERNIGHT WITH WESTERLY FLOW
STRENGTHENING. MODELS SHOW SOME LOW LEVEL STRATUS THAT SHOULD
ADVECT IN DURING THE LATE NIGHT HOURS...OTHERWISE MOST OF THE DEEP
LAYER MOISTURE WILL ADVECT WELL EAST OF THE FORECAST AREA
OVERNIGHT. LOWS IN THE 60S.
WED...DEEP SFC LOW PRESSURE WILL MOVE UP THE NORTHEAST U.S. ATLANTIC
COAST WITH GUSTY WESTERLY FLOW CONTINUING ACROSS EAST CENTRAL FL.
AFTER SOME MORNING STRATUS...SHOULD SEE A GOOD DEAL OF SUN BY
AFTERNOON. THE BREEZY TO WINDY CONDITIONS MAY NECESSITATE A LAKE
WIND ADVISORY FOR THE DAYLIGHT HOURS. HIGHS WILL RANGE FROM THE
LWR 70S NORTH TO NEAR 80 FAR SRN ZONES.
THURSDAY THROUGH SATURDAY...STRONG ZONAL FLOW ALOFT IN THE WAKE OF
DEPARTING LOW WILL INITIALLY LIMIT COLD AIR ADVECTION FOR CENTRAL
FLORIDA. HIGHER MOISTURE REMAINS JUST SOUTH OF FORECAST AREA THROUGH
EARLY FRIDAY WHEN A WEAK UPPER LEVEL DISTURBANCE IN THE FAST ZONAL
FLOW BRINGS A SLIGHT CHANCE OF RW- TO SOUTHERN ZONES. THEN
REINFORCING COLD AIR PUSH HERALDS THE ONSET OF VERY DRY AIR DURING
THE DAY FRIDAY AND AS COLD HIGH PRESSURE SETTLES OVER THE FORECAST
AREA AND WINDS RELAX THE RISK OF FREEZING TEMPERATURES OVER MUCH OF
EAST CENTRAL FLORIDA SATURDAY MORNING. WILL HAVE TO STAY TUNED ON
THE DEVELOPMENT OF THIS POTENTIAL FREEZE. FOR NOW HAVE LEFT PREVIOUS
SHIFTS FORECAST ALONE WHICH SHAVED A FEW DEGREES OFF 00 UTC GUIDANCE
SINCE THEN 12 UTC GUIDANCE HAS COME IN A LITTLE WARMER.
SUNDAY THROUGH TUESDAY...WARMING TAKES PLACE SUNDAY AHEAD OF A COLD
FRONT ASSOCIATED WITH TROUGH MOVING THROUGH MID MISSISSIPPI VALLEY.
FRONTAL PASSAGE DURING DAY SUNDAY BRINGS GUSTY WINDS WITH PASSAGE
AND INCREASED CLOUDS AND A SLIM CHANCE FOR SHOWERS. COOLER DRIER AIR
AGAIN MOVES IN BEHIND THE FRONT AND CONTINUES INTO TUESDAY WITH
BELOW SEASONAL TEMPERATURES AND LOW TEMPS IN THE 30S ON MONDAY.
&&
.AVIATION...+TSRA WILL AFFECT NRN TERMINALS THROUGH AROUND
22Z...AND SRN TERMINALS 20Z-23Z. EXPECT A FEW OF THE STRONGEST
STORMS THIS AFTN TO CONTAIN HAIL...GUSTY WINDS AND FQT LTG. AREAS
OF STRATUS SHOULD MOVE IN ACROSS E CENTRAL FL TERMINALS BY AROUND
09Z WITH LLWS ACROSS NRN TERMINALS. SFC WIND FROM THE WEST WITH G25KT
ON WED.
&&
.MARINE...WILL RAISE ADVISORY FOR THE OFFSHORE WATERS THIS EVENING
AND THE NEARSHORE WATERS BY WED MORNING AS WESTERLY FLOW INCREASES
TO NEAR 20 KNOTS. STRONG WEST WINDS IN THE WAKE OF THE STRONG
LOW MOVING OFFSHORE WILL KEEP WINDS AT OR NEAR ADVISORY CRITERIA
FOR THE 20 TO 60 MILE OFFSHORE SEGMENT WEDNESDAY INTO THURSDAY.
WINDS WEAKEN ON THURSDAY AND THEN PICK UP AGAIN FROM THE NORTHWEST
WITH THE NEXT COOL SURGE FRIDAY WEAKEN A BIT ON SATURDAY AND THEN
STRENGTHEN CONSIDERABLY SUNDAY INTO EARLY NEXT WEEK WITH THE NEXT
COOL SURGE.
&&
.FIRE WEATHER...MIN RHS WILL REMAIN ABOVE 40 PERCENT BUT GUSTY
WESTERLY WINDS AND HIGH DISPERSION VALUES WILL POSE A CONCERN ON
WEDNESDAY. GREATEST CONCERN AND PLANNING SHOULD BE FOCUSED ON THE
PERIOD BETWEEN THU-SAT AND AGAIN MONDAY AND TUESDAY AS
APPRECIABLE DRYING TAKES PLACE BEHIND THE TWO COOL DRY PUSHES.
THIS WILL BE ESPECIALLY TRUE FOR FRI AND SAT AFTERNOONS AS MIN RHS
COULD TUMBLE TO 25 PERCENT OVER NORTH AND INTERIOR SECTIONS
REMAINING BELOW 35 PERCENT FOR LONG DURATIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 62 70 42 63 / 50 10 10 10
MCO 62 73 46 66 / 30 10 10 10
MLB 63 78 45 67 / 40 10 10 10
VRB 66 79 48 69 / 40 10 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 4 AM TO 7 PM EST WEDNESDAY
FOR COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20
NM.
SMALL CRAFT ADVISORY FOR WINDS FROM 10 PM THIS EVENING TO 7 PM
EST WEDNESDAY FOR WATERS FROM COCOA BEACH TO JUPITER INLET
20 TO 60 NM OFFSHORE-WATERS FROM FLAGLER BEACH TO COCOA
BEACH 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...VOLKMER
LONG TERM....HAGEMEYERHazardous weather outlook, Feb 13, 10:49 AM EST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1049 AM EST TUE FEB 13 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 132100- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1049 AM EST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SEVERE STORMS ARE POSSIBLE THROUGH EARLY EVENING. A DEEPENING AREA OF LOW PRESSURE WILL MOVE THROUGH THE TENNESSEE VALLEY THIS AFTERNOON WITH INCREASING LOW LEVEL SOUTH TO SOUTHWEST FLOW OVER THE FLORIDA PENINSULA. INCREASING LOW LEVEL MOISTURE...AFTERNOON HEATING...COLD AIR ALOFT AND STRONG LIFT AHEAD OF AN APPROACHING UPPER LEVEL TROUGH WILL ALLOW SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS EAST CENTRAL FLORIDA THIS AFTERNOON. THE HIGHEST THREAT FOR STORMS WILL OCCUR DURING THE LATE AFTERNOON HOURS WHEN SCATTERED STORMS MAY CONTAIN LARGE HAIL...DAMAGING WINDS AND THE POSSIBILITY FOR ISOLATED TORNADOES. RESIDENTS SHOULD SET THEIR WEATHER RADIO TO ALERT AND MOVE INDOORS INTO A STURDY STRUCTURE IF WARNINGS ARE ISSUED. ...MARINE THUNDERSTORM GUST IMPACT... STORMS THAT MOVE OFF THE PENINSULA LATE THIS AFTERNOON AND EVENING WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS. MARINERS ARE URGED TO KEEP AN EYE TO THE SKY AND TO LISTEN TO NOAA WEATHER RADIO FOR THE LATEST STATEMENTS ON THESE STORMS. ...WIND AND SEA IMPACT... SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE OFFSHORE WATERS FOR SEAS OF 4 TO 6 FEET TODAY. BOATING CONDITIONS WILL DETERIORATE OVERNIGHT AS WINDS INCREASE TO AROUND 20 KNOTS ACROSS THE OFFSHORE WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RATHER STRONG OFFSHORE WINDS ARE EXPECTED OVER THE ATLANTIC WATERS THROUGH LATE WEEK. DRY CONDITIONS WILL PRODUCE AN INCREASED FIRE WEATHER DANGER LATE IN THE WEEK. MUCH COLDER AIR WILL MOVE INTO THE REGION FRIDAY. FREEZING TEMPERATURES WILL BE POSSIBLE LATE FRIDAY NIGHT ACROSS MUCH OF EAST CENTRAL FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE REQUIRED THIS AFTERNOON. VOLKMER
In the hours before
Special weather statement, Feb 13, 1:14 PM EST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 114 PM EST TUE FEB 13 2007 FLZ044-144-131845- NORTHERN LAKE COUNTY-SOUTHERN LAKE COUNTY- 114 PM EST TUE FEB 13 2007 ...THUNDERSTORMS MOVING NORTHEAST TOWARD LAKE COUNTY... AT 114 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS...10 MILES SOUTHWEST OF MASCOTTE. THE STORMS WERE MOVING NORTHEAST AT 35 MPH. THESE TUNDERSTORMS WILL AFFECT LADY LAKE...LEESBURG AND CLERMONT THROUGH 2 PM. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS TO 40 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. MRV
Special weather statement, Feb 13, 2:13 PM EST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 213 PM EST TUE FEB 13 2007 FLZ041-044-141-132000- COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY- 213 PM EST TUE FEB 13 2007 ...STRONG THUNDERSTORMS AFFECTING NORTHERN LAKE COUNTY WILL MOVE NORTHEAST... AT 213 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG STORMS NEAR EUSTIS...MOVING NORTHEAST AT 40 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PAISLEY...DELAND AND DAYTONA BEACH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS TO 40 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. MRV
Special weather statement, Feb 13, 2:31 PM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 231 PM EST TUE FEB 13 2007 FLZ047-053-054-147-132015- INDIAN RIVER-NORTHERN BREVARD COUNTY-OSCEOLA-SOUTHERN BREVARD COUNTY- 231 PM EST TUE FEB 13 2007 ...THUNDERSTORMS TO DEVELOP RAPIDLY OVER OSCEOLA...BREVARD AND INDIAN RIVER COUNTIES... ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 7PM... AT 233 PM THUNDERSTORMS WERE BEGINNING TO DEVELOP RAPIDLY OVER OSCEOLA...BREVARD AND INDIAN RIVER COUNTIES. STRONG TO SEVERE THUNDERSTORMS WILL SPREAD OVER OSCEOLA COUNTY FROM THE WEST WHILE THUNDERSTORMS WILL DEVELOP ALONG BREVARD AND INDIAN RIVER COUNTIES WERE THE WARM MOIST UNSTABLE FLOW IS INTERSECTING THE SEA BREEZE THAT HAS DEVELOPED ALONG THE COAST. DAMAGING WINDS AND LARGE HAIL ARE THE GREATEST THREAT FROM THESE STORMS BUT ISOLATED TORNADOES ARE NOT OUT OF THE QUESTION. STORMS WILL DEVELOP RAPIDLY BETWEEN 230 AND 330 PM AND MOVE NORTHEAST AT 35 TO 40 MPH. RESIDENTS SHOULD BE ALERT TO THE APPROACH OF THESE STORMS AND BE READY TO HEAD TO SAFETY SHOULD WARNINGS BE ISSUED. HAGEMEYER
Local storm report, Feb 13, 4:17 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
417 PM EST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM TSTM WND DMG POINCIANA 28.15N 81.45W
02/13/2007 OSCEOLA FL LAW ENFORCEMENT
WIDESPREAD POWER OUTAGES IN THE POINCIANA AREA. REPORT
FROM OSCEOLA S.O.
&&
MRTLocal storm report, Feb 13, 4:18 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
418 PM EST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND GST 1 SE WEST LAKE TOHO 28.20N 81.38W
02/13/2007 M58 MPH OSCEOLA FL TRAINED SPOTTER
ALSO RECEIVED 1 INCH OF RAIN IN A SHORT TIME SPAN.
&&
MRTSpecial weather statement, Feb 13, 4:19 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 419 PM EST TUE FEB 13 2007 FLZ054-059-132145- INDIAN RIVER-ST. LUCIE- 419 PM EST TUE FEB 13 2007 ...STRONG THUNDERSTORMS AFFECTING INDIAN RIVER COUNTY...NORTHERN ST. LUCIE COUNTY... AT 419 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG STORMS MOVING EAST AT 40 MPH ACROSS INDIAN RIVER AND NORTHERN SAINT LUCIE COUNTIES. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE VERO BEACH...AND FORT PIERCE. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. MRV
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 8:10 AM EST | Special Marine Warning | MLB | 65 min | |
| Feb 13, 2:38 PM EST | Severe Thunderstorm Warning | MLB | Osceola | 67 min |
| Feb 13, 2:55 PM EST | Special Marine Warning | MLB | 2 hr | |
| Feb 13, 3:25 PM EST | Severe Thunderstorm Warning | MLB | Orange, Osceola | 50 min |
| Feb 13, 3:42 PM EST | Severe Thunderstorm Warning | MLB | Brevard | 63 min |
| Feb 13, 3:46 PM EST | Severe Thunderstorm Warning | MLB | Okeechobee | 59 min |
| Feb 13, 5:01 PM EST | Special Marine Warning | MLB | 119 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.